Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 16, Issue 3 (Jan 2008)


Multiscale Lavrentiev method for systems of Volterra equations of the first kind

A. Favini / L. Pandolfi
Published Online: 2008-05-26 | DOI: https://doi.org/10.1515/JIIP.2008.014


We study the singular perturbation approach proposed by Lavrentiev for the regularization of systems of Volterra integral equations of the first kind, in the case that the kernel K(t) is not invertible for t = 0 and without assuming K(t) ~ t v I. We single out a class of kernels, which we call “diagonally dominant”. We show that when the kernel belongs to this class then it is possible to regularize the problem using a multiscale singular perturbation method.

Key words.: Volterra integral equations of first kind; Lavrentiev method; regularization

About the article

A. Favini, University of Bologna, Department of Mathematics, Piazza di Porta San Donato 5, Bologna, Italy. Email:

L. Pandolfi, Politecnico di Torino, Dipartimento di Matematica, Corso Duca degli Abruzzi 24, 10129 Torino, Italy. Email:

Published Online: 2008-05-26

Published in Print: 2008-05-01

Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/JIIP.2008.014. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Luciano Pandolfi
Annual Reviews in Control, 2010, Volume 34, Number 2, Page 245
A. Favini and L. Pandolfi
Numerical Functional Analysis and Optimization, 2008, Volume 29, Number 11-12, Page 1252
Luciano Pandolfi
Discrete and Continuous Dynamical Systems - Series S, 2010, Volume 4, Number 3, Page 745

Comments (0)

Please log in or register to comment.
Log in